# SDR IPXA2016110410230

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,555 hours, 10,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW EMERGENGY SLIDE COVER ON RIGHT SIDE ENTRY DOOR IS COMING OFF.   SECURED THE RT ENTRY DOOR SLIDE COVER AND OPEN/CLOSE ENTRY DOOR COND SATIS.
